# SDR IPXA2016040501675

- Difficulty date: March 8, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785501
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN RCB FLOOR PANEL HAS CORROSION BS 490 TO 500 X=-27.5 TO X= 32.  ACCOMPLISHED BLEND REPAIR ON MAIN CABIN RCB FLOOR PANEL BS 490 TO 500 X=-27.5 TO X= -32 IAW EA 011-5310-01-A6163, REV I/R AND EO MD11-5310-60278-A.
